# SDR DALA14011033771

- Difficulty date: February 13, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 40,245 hours, 14,998 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT CARGO BAY SUPPORT SHIELD FORWARD OF AFT CARGO DOOR FROM BS 767 - 794 HAS MULTIPLE AREAS OF CORROSION.  MAINTENANCE R & R SHIELD IAW DWG 146A8127, REV C.
